Parametrically Sufficient Optimality Conditions for Multiobjective Fractional Subset Programming Relating to Generalized $(\eta, \rho, \theta)$-Invexity of Higher Order

Authors

  • Ram U. Verma Department of Mathematics, Texas State University, San Marcos, Texas 78666

DOI:

https://doi.org/10.26713/jims.v5i3.221

Keywords:

Generalized invexity of higher order, Multiobjective fractional programming, Fractional subset programming, Sufficient optimality conditions

Abstract

Inspired by the recent investigations,  a general framework for a class of $(\eta, \rho,\theta)$-invex $n$-set functions of higher order $r\geq 1$ is introduced, and then some optimality conditions for multiobjective fractional programming on the generalized $(\eta,\rho,\theta)$-invexity are established. The obtained results are general in nature and unify various results on fractional subset programming in the literature.

Downloads

References

M.A. Hanson, On sufficiency of the Kuhn-Tucker conditions, {Journal of Mathematical Analysis and Applications} {80}(1981), 545-550.

L. Caiping and Y. Xinmin, Generalized $(rho,theta,eta)$-invariant monotonicity and generalized $(rho,theta, eta)$-invexity of non-differentiable functions, {Journal of Inequalities and Applications} Vol. {2009} (2009), Article ID # 393940, 16 pages.

H.C. Lai and T.Y. Huang, Minimax fractional programming for $n$-set functions and mixed-type duality under generalized invexity, {Journal of Optimization Theory and Applications} {bf 139} (2008), 295-313.

S.K. Mishra, M. Jaiswal and Pankaj, Optimality conditions for multiple objective fractional subset programming with invex an related non-convex functions, {Communications on Applied Nonlinear Analysis} {17}(3) (2010), 89-101.

S.K. Mishra, S.Y. Wang and K.K. Lai, Generalized convexity and vector optimization,

{Nonconvex Optimization and its Applications}, Vol. 19, Springer-Verlag, 2009.

R.U. Verma, Approximation solvability of a class of nonlinear set-valued inclusions involving $(A,eta)$-monotone mappings, {Journal of Mathematical Analysis and Applications} {337} (2008), 969-975.

R.U. Verma, The optimality condition for multiple objective fractional subset programming based on generalized $(rho,eta)$-invex functions, {Advances in Nonlinear Variational Inequalities} {14}(1) (2011), 61-72.

G.J. Zalmai and Q.B. Zhang, Generalized $(F,beta,phi,rho, theta)$-univex functions and parametric duality in semiinfinite discrete minmax fractional programming, {Advances in Nonlinear Variational Inequalities} {10}(2) (2007), 1-20.

G.J. Zalmai and Q.B. Zhang, Generalized $(F,beta,phi,rho, theta)$-univex functions and global parametric sufficient optimality conditions in semiinfinite discrete minmax fractional programming, {PanAmerican Mathematical Journal} {17}(3) (2007), 1-26.

Downloads

CITATION

How to Cite

Verma, R. U. (2013). Parametrically Sufficient Optimality Conditions for Multiobjective Fractional Subset Programming Relating to Generalized $(\eta, \rho, \theta)$-Invexity of Higher Order. Journal of Informatics and Mathematical Sciences, 5(3), 143–156. https://doi.org/10.26713/jims.v5i3.221

Issue

Section

Research Article